# SDR SWAA2023011984343

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 927 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TRACK, RBL 3, BS 927+17. FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2.   HFEC INSPECTED CUT OUT AREA IAW NDTM PART 6-51-00-00, PROCEDURE 23. NO CRACKS NOTED.   REMOVED AFT CARGO TRACK IAW SRM 51-40-02.   FABRICATED A REPAIR.  LOCATED AND DRILLED THE REPAIR IAW SRM 53-00-53-2R-2, REPAIR 2, SRM 51-40-05, AND DWG 147A7500 REV.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND AMM 51-21-72-370-804.  ON CARGO TRACK BARE SURFACE  IAW SRM 53-00-53-2R-2, REPAIR 2, SRM 51-20-01, AND AMM 51-21-72-370-804.  INSTALLED THE REPAIR  AND SPLICE IAW SRM 51-40-02, SRM 53-00-53-2R-2, REPAIR 2, AND DWG 147A7500, REV-.
